# SDR 95ZZZM179

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26371
- Make and model: Cessna 402C
- Aircraft serial: 402C0327
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 6461401
- Condition: Broken
- Location: Nr 2 Cyl Rt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DEPARTED FROM INAGUA, BAHAMAS, AFTER ABOUT 20 MINUTES RT ENGINE OIL PRESSURE DROPPED TO RED LINE AND ENGINE WAS SHUT DOWN.  THE AIRCRAFT RETURNED TO INAGUA.  AFTER INSPECTION THE RT ENG, FOUND 4 STUDS ON NR 2 CYLINDER BROKEN.  REMOVED THE CYLINDER AND REPLACED THE BROKEN STUDS, RAN THE ENGINE AND IT CHECKED OK.  AIRCRAFT WAS BROUGHT BACK TO MIAMI AND AIRMARK ENGINES SENT A MECHANIC TO OUR FACILITY TO OBSERVE THIS FAILURE.  AIRMARK ENGINES RECOMMENDED TO REPLACE THE NR 2 CYLINDER AND ALL THE HOLD DOWN STUDS.
